Couldn't find what you looking for?

TRY OUR SEARCH!

Hi there,

I was hoping that somebody might have experienced the same symptoms as myself and could offer some suggestions as to what it could be.

Last week I started getting stomach pains during the night after a heavy drinking session, a curry and a few weeks of feeling very stressed. They felt like hunger pains so I went to the docs who said it was gastritis and prescribed Lansoprozole to reduce acid production. I have been taking this for a week now but the frequency of this pain has increased. It also now occurs just after I've eaten when I can't possibly be hungry but the only thing to relieve the pain is to eat more! I really don't want to get into this cycle and put on weight :'(

It also feels as though I have something stuck in my throat which is really uncomfortable. Does this sound like gastritis or could it be something else?

Thanks for any suggestions

Loading...

Hi there, hopefully you're feeling better since you posted?

It sounds like you've done the right thing by going to see the Doctor, and what they have put you on is a drug to reduce the amount of acid your stomach makes.

Did the Doctors test you for H.pylori? This is an important one....

I'm wondering, if you're still not feeling well, can you tell me more about the pain? Where do you feel it? When you say "hunger pangs" what do you mean? Describe the pain (ie. burning, sharp, crampy etc.) and maybe it'll be more apparent as to what this is.

Even though you have been put on Lansoprazole, it doesn't mean you'll be fixed immediately. It will work to keep your stomach from making lots of acid, and while there's less acid and less of a disturbance to the skin lining your stomach, that skin will need to heal and this takes time.

You MUST avoid drinking alcohol, eating spicy foods, taking any anti-inflammatories (advil, ibuprofen, neurofen etc.) and try your best to keep your stress levels down as all of these will exacerbate stomach problems.

Hope this helps, let me know how you are!!
Reply

Loading...